Steroid flu?

Topic created · 7 Posts · 321 Views
  • So I’m on my second cycle, first cycle was great. I’m on test p and NPP. I started about 4 days ago pinning ED. Started getting chills and heat flashes and puffy nips on the 3rd day so I started 12.5mg of asin and 0.50 mg of caber which I plan on doing E3-4D depending on how my body responds to the cycle. My issue is that I feel like complete shit, I don’t like to bitch about pip cause it’s self induced so I deal with it. But I wake up with headaches, body soreness is ridiculous, chills and hot flashes everytime wind hits me, green snot and shit that looks like I actually have a cold or something.
    Is this normal at all?
    Has anyone experienced it before?
    Also to deal with mig840 pip I got a bottle of GSO usp filtered to cut it with.

  • You could be, you know, sick. Rest, hydrate, re evaluate. And stop taking caber after 4 days of npp come on man.

  • Green shit? Thats gross ur sick. Propionate has major pip for alot of gays.

  • I’ve had this happen to me before when I start a blast. I don’t know what it is. It’s like my body is maybe getting used to the compounds…

  • It’s just the body getting used to the compound. It’ll pass in a week 2 weeks tops

  • It’s a normal reaction to the hormones, same thing happens to me. Dave Palumbo claims Tylenol fixes all the symptoms

  • Two things

    1. Suddenly taking supraphysiologic levels of hormones hits the nervous system pretty hard. Things can feel off till it adjusts.

    2. Correlation does not imply causation. You could actually be sick, and hormones have nothing to do with it

Log in to reply